Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Two proofs of the stable Adams conjecture


Authors: Eric M. Friedlander and R. M. Seymour
Journal: Bull. Amer. Math. Soc. 83 (1977), 1300-1302
MSC (1970): Primary 55B15, 55F50
DOI: https://doi.org/10.1090/S0002-9904-1977-14421-2
MathSciNet review: 0448352
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55B15, 55F50

Retrieve articles in all journals with MSC (1970): 55B15, 55F50


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14421-2